MAUDE Adverse Event Report: Synthes GmbH 1.1MM THREADED GUIDE WIRE 150MM; Guide, surgical, instrument

Synthes GmbH 1.1MM THREADED GUIDE WIRE 150MM; Guide, surgical, instrument
Catalog Number 292.622
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
1.1MM THREADED GUIDE WIRE 150MM
Common Device Name
Guide, surgical, instrument
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Werk Balsthal (CH)
dornacherstrasse 20
balsthal 4710
SZ   4710
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50848777
Report Number8030965-2026-09619
Device Sequence Number13268300
Product Code FZX
UDI-Device Identifier10886982180728
UDI-Public(01)10886982180728(10)170123P
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number292.622
Device Lot Number170123P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown